Mathematicae notae (132 documentos)


101.- On n.eTemadi's proof of the strong law of the large numbers
Calderon, C.P1
1University of Illinois, Chicago, Illinois. Estados Unidos de América
[Mathematicae notae, Argentina, 1983 Núm. 30 , Pág. 31-36]
102.- On the obstacle problem
Tarzia, D.A1; Stampella, M.B; Garguichevich, G.G
1Universidad Nacional de Rosario, Inst Matematicas, Rosario, Santa Fe. Argentina
[Mathematicae notae, Argentina, 1983 Núm. 30 , Pág. 67-79]
103.- Tensor products and the joint essential spectra
Verma, R.U1
1New York University, Courant Inst, Nueva York. Estados Unidos de América
[Mathematicae notae, Argentina, 1983 Núm. 30 , Pág. 19-23]
104.- The determinants functions
Porta, H1
1Instituto Argentino de Matemáticas, Buenos Aires. Argentina
[Mathematicae notae, Argentina, 1983 Núm. 30 , Pág. 49-59]
105.- Theory of green's functions applied to laplace equations
Indu, B.D1; Ansari, S.R
1Garhwal University, Srinagar, Kashmir. India
[Mathematicae notae, Argentina, 1983 Núm. 30 , Pág. 1-13]
106.- A generalization of the nevanlinna-polya theorem in analytic function theory
Haruki, H1
1University of Waterloo, Fac Mathematics; Dept Pure Mathematics, Waterloo, Ontario. Canadá
[Mathematicae notae, Argentina, 1982 Núm. 29 , Pág. 29-35]
107.- Continuidad automatica en productos de algebras
Zalduendo, I1; Larotonda, A
1Universidad de Buenos Aires, Fac Ciencias Exactas Naturales, Buenos Aires. Argentina
[Mathematicae notae, Argentina, 1982 Núm. 29 , Pág. 77-79]
108.- Dinamica relativista en el espacio conforme
Laura, R1; Zandron, O; Foussats, A
1Universidad Nacional de Rosario, Departamento de Física, Rosario, Santa Fe. Argentina
[Mathematicae notae, Argentina, 1982 Núm. 29 , Pág. 129-134]
109.- Invariancia conforme de algunas ecuaciones de spin entero . Masivas y no masivas
Laura, R1; Zandron, O; Foussats, A
1Universidad Nacional de Rosario, Departamento de Física, Rosario, Santa Fe. Argentina
[Mathematicae notae, Argentina, 1982 Núm. 29 , Pág. 117-128]
110.- Invariancia general afin de hipersuperficies
Gigena, S1
1Universidad Nacional de Rosario, Inst Matematicas, Rosario, Santa Fe. Argentina
[Mathematicae notae, Argentina, 1982 Núm. 29 , Pág. 135-145]
111.- Inversión de matrices simétricas . Nuevo método
Dieulefait, C.E1
1Universidad Nacional de Rosario, Rosario, Santa Fe. Argentina
[Mathematicae notae, Argentina, 1982 Núm. 29 , Pág. 101-104]
112.- La ecuacion de klein-gordon y el operador de euler-lagrange
Noriega, R.J
[Mathematicae notae, Argentina, 1982 Núm. 29 , Pág. 81-89]
113.- Maximal entropy measures in topologically transitive and hyperbolic dynamical systems
Martinez, S1
1Universidad de Chile, Fac Ciencias Fisico Matematicas, Santiago de Chile. Chile
[Mathematicae notae, Argentina, 1982 Núm. 29 , Pág. 37-46]
114.- On a degenerte quasi-variational inequality with neumann boundary conditions
Menaldi, J.L
[Mathematicae notae, Argentina, 1982 Núm. 29 , Pág. 47-65]
115.- On contractions of directed graphs
Connors Shershin, A1
1Florida International University, Mathematical Sciences Dept, Miami, Florida. Estados Unidos de América
[Mathematicae notae, Argentina, 1982 Núm. 29 , Pág. 19-27]
116.- On isomorphisms between skew polynomial rings
Ferrero, M1; Baumvol, G
1Universidade Federal do Rio Grande do Sul, Porto Alegre, Rio Grande do Sul. Brasil
[Mathematicae notae, Argentina, 1982 Núm. 29 , Pág. 9-18]
117.- Perimetro de figuras estrelladas planas
Toranzos, F.A1; Zurkowski, V.D
1Universidad de Buenos Aires, Fac Ciencias Exactas Naturales, Buenos Aires. Argentina
[Mathematicae notae, Argentina, 1982 Núm. 29 , Pág. 95-100]
118.- Sistemas directos e inversos de multifunciones
Fascella, M.B1; Scarparo, R.C
1Universidad Nacional de Rosario, Instituto de Matemáticas, Rosario, Santa Fe. Argentina
[Mathematicae notae, Argentina, 1982 Núm. 29 , Pág. 105-116]
119.- Sobre una generalizacion del teorema de Fubini en variedades de Riemann
Keilhauer, G.G.R1
1Universidad de Buenos Aires, Fac Ciencias Exactas Naturales, Buenos Aires. Argentina
[Mathematicae notae, Argentina, 1982 Núm. 29 , Pág. 73-76]
120.- Some remarks of non-existence of interpolation polynomials
Prasad, J1; Anderson, C.H
1University of California, Los Angeles, California. Estados Unidos de América
[Mathematicae notae, Argentina, 1982 Núm. 29 , Pág. 67-71]